MAUDE Adverse Event Report: ARTEGRAFT, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT

ARTEGRAFT, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT
Model Number AG740
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch record review of 15f167 was performed; the batch met all criteria, including pressure testing, sterility testing, and final visual inspection upon release.As the graft (b)(4) was not able to be returned for investigation, the complaint regarding the graft leak was not able to be confirmed.Capa-(b)(4) was previously initiated for further investigation.Conclusions are not yet available; pending completion, the results will be kept on file.The complaint issue will continue to be monitored within artegraft, inc.Quality systems, quality assurance trending.Should additional information become available, a follow-up report will be submitted.Graft remains implanted.
 
Event or Problem Description
Artegraft, inc.Received a phone call from an authorized distribution center regarding an incident of a leaking artegraft (collagen vascular graft).Upon follow-up discussions with the hospital's sales representative, it was stated that the leak (which appeared to be a tributary) was identified during the pre-implant pressure testing; a suture was used by the surgeon to seal the leak."the surgeon was confident after repairing the leak to proceed with implanting graft." no adverse events were reported and the status of the patient was reported as "all is ok".

Brand Name
ARTEGRAFT
Common Device Name
COLLAGEN VASCULAR GRAFT
Manufacturer (Section D)
ARTEGRAFT, INC.
206 north center drive
north brunswick NJ 08902 4247
MDR Report Key5563551
Report Number2247686-2016-00003
Device Sequence Number10861372
Product Code LXA
UDI-Device Identifier00316837000299
UDI-Public(01)00316837000299(17)180731(10)15F167-014
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N16837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2018
Device Model NumberAG740
Device Catalogue NumberAG740
Device Lot Number15F167-014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2016
Initial Report FDA Received Date04/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1